`a`

Magnetic hydrodynamics equations in movingboundaries

Pages: 397 - 402, Issue Special, August 2005

 Abstract        Full Text (177.8K)              

Hiroshi Inoue - Ashikaga Institute of Technology, 268-1 Omae Ashikaga, Tochigi, 326-8558, Japan (email)

Abstract: We show the existence and uniqueness of the strong solutions of the zero Dirichlet problems of the coupled Navier-Stokes equations which govern the incompressible magnetic fluid. We derive the existence of a unique strong solution for suitable initial conditions which depend on the space dimensions. The proofs have been shown to apply the contraction mapping theorem by using the theory of the sub-differential operators.

Keywords:  Strong Solution, Coupled Navier-Stokes equation.
Mathematics Subject Classification:  Primary: 76W05; Secondary: 35K70.

Received: September 2004;      Revised: May 2005;      Published: September 2005.